# SDR E4GR6002

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Filed by: Eagle Aviation Services Inc, repair station E4GR716J
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 30,458 hours, 26,105 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Pylon
- Part time: 30,458 hours, 26,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD LOWER PYLON YOKE FITTING CRACKED IN THE UPPER FWD RADIUS.
